Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Noticed brown spots around groin area. How to remove this?

Hi, i recently noticed some brown spots around my groin area this is a few weeks after i shaved they dont itch . and if i scratch them they easily fall off like a scab they dont bleed either when i pick them. I also recently noticed my in thy the crease s were really red and a bad Oder to ive been using lotriminAF and that has help the redness and smell 100% but those dots concern me any help?!
Asked On : Thu, 7 Feb 2013
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to healthcare magic forum. It appears that the spots are due to fungal infection. It usually transmitted from person to person, by clothes commenly used , and the blades commenly used.
I advise you to consult a dermatologist, for investigation s and treatment,
I advise you not to use under garments, soap, razor, etc commenly with friends.
Wishing for a quick recovery and thanks for calling.
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor